MathSciNet Relay Station
MathSciNet bibliographic data
MR176380 14.20 (32.44)
Kodaira, K. On characteristic systems of families of surfaces with ordinary singularities in a projective space. Amer. J. Math. 87 1965 227–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement